American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18G20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Ioannis Emmanouil and Olympia Talelli. Finiteness criteria in Gorenstein homological algebra. Trans. Amer. Math. Soc. 366 (2014) 6329-6351.
Abstract, references, and article information   
View Article: PDF

[2] Claude Cibils and Pu Zhang. Calabi-Yau objects in triangulated categories. Trans. Amer. Math. Soc. 361 (2009) 6501-6519. MR 2538602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mark Hovey and Keir Lockridge. The ghost dimension of a ring. Proc. Amer. Math. Soc. 137 (2009) 1907-1913. MR 2480270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Riccardo Colpi and Kent R. Fuller. Tilting objects in abelian categories and quasitilted rings. Trans. Amer. Math. Soc. 359 (2007) 741-765. MR 2255195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ramón J. Flores and Brita E. A. Nucinkis. On Bredon homology of elementary amenable groups. Proc. Amer. Math. Soc. 135 (2007) 5-11. MR 2280168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] I. Reiten and M. Van den Bergh. Noetherian hereditary abelian categories satisfying Serre duality. J. Amer. Math. Soc. 15 (2002) 295-366. MR 1887637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Steffen König. On the global dimension of quasi--hereditary algebras with triangular decomposition. Proc. Amer. Math. Soc. 124 (1996) 1993-1999. MR 1346979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bangming Deng. On contravariant finiteness of subcategories of modules of projective dimension $\le I$ . Proc. Amer. Math. Soc. 124 (1996) 1673-1677. MR 1340382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] K. Igusa, S. O. Smalø and G. Todorov. Finite projectivity and contravariant finiteness . Proc. Amer. Math. Soc. 109 (1990) 937-941. MR 1027094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Antonio G. Rodicio. On the finiteness of the projective dimension of certain ideals . Proc. Amer. Math. Soc. 103 (1988) 397-398. MR 943053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] James E. Arnold. Groups of permutation projective dimension two . Proc. Amer. Math. Soc. 91 (1984) 505-509. MR 746077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kenneth S. Brown and Ross Geoghegan. $FP_\infty$ groups and HNN extensions. Bull. Amer. Math. Soc. 9 (1983) 227-229. MR 707963.
Abstract, references, and article information   
View Article: PDF

[13] Paul Hill. Quotients of valuated vector spaces . Proc. Amer. Math. Soc. 81 (1981) 14-18. MR 589128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Charles Ching-an Cheng and Jay Shapiro. Cohomological dimension of an abelian monoid . Proc. Amer. Math. Soc. 80 (1980) 547-551. MR 587924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Barry Mitchell. Some applications of module theory to functor categories. Bull. Amer. Math. Soc. 84 (1978) 867-885. MR 0499732.
Abstract, references, and article information   
View Article: PDF

[16] Charles Ching-An Cheng. Deltas of Hochschild dimension one . Proc. Amer. Math. Soc. 67 (1977) 221-223. MR 0476834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Barbara L. Osofsky. The subscript of $\aleph _n$ ,projective dimension, and the vanishing of ${\lim\limits_\leftarrow}^{(n)}$. Bull. Amer. Math. Soc. 80 (1974) 8-26. MR 0330226.
Abstract, references, and article information   
View Article: PDF

[18] Abraham Zaks. Dimension theory . Proc. Amer. Math. Soc. 38 (1973) 457-464. MR 0338130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1